Topological Tail Pressure for Asymptotically Sub-additive Continuous Potentials  

Topological Tail Pressure for Asymptotically Sub-additive Continuous Potentials

在线阅读下载全文

作  者:DING DAN-DAN MA XIAN-FENG CHEN ER-CAI Lei Feng-chun 

机构地区:[1]Department of Mathematics,East China University of Science and Technology [2]School of Mathematical Science,Nanjing Normal University [3]Center of Nonlinear Science,Nanjing University

出  处:《Communications in Mathematical Research》2017年第4期327-339,共13页数学研究通讯(英文版)

基  金:The NSF(11471114,11671208,11431012 and 11271191)of China;the National Basic Research Program(2013CB834100)of China(973 Program)

摘  要:We define the topological tail pressure and the conditional pressure for asymptotically sub-additive continuous potentials on topological dynamical systems and obtain a variational principle for the topological tail pressure without any additional assumptions.We define the topological tail pressure and the conditional pressure for asymptotically sub-additive continuous potentials on topological dynamical systems and obtain a variational principle for the topological tail pressure without any additional assumptions.

关 键 词:asymptotically sub-additive potential tail pressure entropy structure variational principle 

分 类 号:O19[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象